Approximate self-similar solutions for the boundary value problem arising in modeling of gas flow in porous media with pressure dependent permeability. Applied Mathematical Modelling Volume 37, Issue 7, 1 April 2013, Pages 5563-5573

14 сентября 2018
114
Предметная область
Выходные данные
Ключевые слова
Вид публикации Статья
Контактные данные автора публикации Kudryashov, N.A. , Kochanov, M.B., Savatorova, V.L. Department of Applied Mathematics, National Research Nuclear University MEPhI
Ссылка на публикацию в интернете www.scopus.com/record/display.url?origin=recordpage&eid=2-s2.0-84872601710&citeCnt=3&noHighlight=false&sort=plf-f&src=s&st1=MEPhI&nlo=&nlr=&nls=&sid=F0743CC1BB1CEC168410A18CB87C48A7.Vdktg6RVtMfaQJ4pNTCQ:6500&sot=b&sdt=b&sl=31&s=AFFIL(MEPhI) AND PUB

Аннотация

The flow of a gas through porous medium is considered in the case of pressure dependent permeability and viscosity. Approximate self-similar solutions of the boundary-value problems are found. © 2012 Elsevier Inc.
Author keywords
Approximate solution; Exact solution; Gas flow through porous medium; Nonlinear equation; Pressure dependent permeability; Self-similar solution
Indexed keywords
Approximate solution; Exact solution; Porous medium; Pressure dependent; Self-similar solution
Для того чтобы оставить комментарий необходимо авторизоваться.